There doesn’t seem to have been much happening here lately, does there? Well, actually, that’s completely wrong as a huge amount has been happening. So much, in fact, that Fibromyalgia hasn’t really had much of a look in. That doesn’t mean that it hasn’t been making itself felt – it has – but, rather, that I haven’t really had much of a chance to think about it, except when it decides to bare its teeth. Even then, I have tended to just sort of acknowledge that it is still around and then dismiss it to the back of my mind.
The symptoms I have been having are the ones that I tend to think of as the “side” symptoms, or “small” symptoms. By that I mean that they are inconvenient, uncomfortable and unpleasant, but they don’t exactly stop me from doing things. However, again, I think that adrenalin has had an enormous part to play in this. Some of the stresses of the past three months increased considerably recently which meant that I had to focus on certain things.
Luckily the dizziness and nausea didn’t prevent me from doing everything that needed to be done. They were certainly a nuisance and felt rather nasty – particularly the nausea – but, in order to get everything done, I would do some things, rest, do some more, rest again and so on. It was handy that the nausea tended to hit me during the evenings or nights, so it didn’t interfere too much with what I was doing. Phew!
Last week, the adrenalin wasn’t coursing around my body quite so vigorously. Consequently I felt drained. It wasn’t fatigue in the way that I have had it previously with the Fibro. Rather, it was an empty, lacklustre sort of feeling. I didn’t try to fight it as I knew that I needed to take care of myself. I have been running “on empty” for quite some time so was in dire need of some “down time”, so I simply took things easy last week.
Because of the reappearance of the nausea, I decided to reduce my dose of Amitriptyline last week. By the middle of last week I felt brighter so I increased the dose back to its previous level… Bad move. The nausea returned almost as soon as I took that higher dose! Accordingky, I have made an appointment to see my GP to discuss where we go from here. I really don’t want to continue taking the Amitriptyline: as well as causing nausea, it also puts me off eating savoury foods. In addition, I think it may be to blame for the increase in intensity of my tinnitus, which has been well and truly making itself felt. I don’t remember ever having suffered tinnitus at these levels previously.
Anyway, I am due to see Dr. Azeer early (too early!) on Wednesday morning so that we may discuss my medication. Keep your eyes peeled for an update from me, after that appointment.